Translator Disclaimer
Spring 2007 Quasi-perfect scheme-maps and boundedness of the twisted inverse image functor
Joseph Lipman, Amnon Neeman
Illinois J. Math. 51(1): 209-236 (Spring 2007). DOI: 10.1215/ijm/1258735333

Abstract

For a map $f\colon X\to Y$ of quasi-compact quasi-separated schemes, we discuss quasi-perfection, i.e., the right adjoint $f^\times$ of $\mathbf Rf_*$ respects small direct sums.This is equivalent to the existence of a functorial isomorphism $f^\times\mathcal O_{Y}\otimes^{\mathbf L} \mathbf Lf^*(\<-\<)\!{\longrightarrow{}^\sim} f^\times (-)$; to quasi-properness(preservation by $\Rf$ of pseudo-coherence, or just properness in the noetherian case) plus boundedness of $\mathbf Lf^*\<$ (finite tor-dimensionality), or of the functor $f^\times\<$; and to some other conditions. We use a globalization, previously known only for divisorial schemes, ofthe local definition of pseudo-coherence of complexes,as well as a refinement of the known fact that the derived category of complexes with quasi-coherent homology is generated by a singleperfect complex.

Citation

Download Citation

Joseph Lipman. Amnon Neeman. "Quasi-perfect scheme-maps and boundedness of the twisted inverse image functor." Illinois J. Math. 51 (1) 209 - 236, Spring 2007. https://doi.org/10.1215/ijm/1258735333

Information

Published: Spring 2007
First available in Project Euclid: 20 November 2009

zbMATH: 1124.14003
MathSciNet: MR2346195
Digital Object Identifier: 10.1215/ijm/1258735333

Subjects:
Primary: 14A15

Rights: Copyright © 2007 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.51 • No. 1 • Spring 2007
Back to Top